# SDR AALA20001832

- Difficulty date: November 2, 2000
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - FLT 825 - EN ROUTE STL-LAX - IMMEDIATELY AFTER TAKEOFF CABIN FILLED WITH SMOKE.  FLIGHT ATTENDANTS REPORTED AN ELECTRICAL SMELL. RETURNED STL AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT SIDE RECIRCULATION FAN.  ACCOMPLISHED PACK BURNOUT PER MM.  NO SMELL OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
